# SDR T17A201808224046

- Difficulty date: August 22, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N491TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK564
- Aircraft time: 6,932 hours, 5,182 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 2250012513
- Part serial: B45492
- Condition: Cracked
- Location: Rt Engine
- Part time: 6,932 hours, 5,182 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER THRUST REVERSER FAIRING IS CRACKED. REMOVED DAMAGED LT THRUST REVERSER P/N:225-0012-513 S/N:B4549-2 AS REQUIRED REF AMM 78-30-00. INSTALLED CUSTOMER SUPPLIED REPAIRED RT THRUST REVERSER P/N 225-0012-509 S/N B2736 IAW AMM 78-30-00. REMOVED FWD INBD AND OUTBD STANG ATTACHED BRACKETS, AFT UPPER AND LOWER ANTI DRAG FAIRING STANG ATTACHED BRACKET FROM T/R AND INSTALLED THEM ON REPAIRED T/R AS REQUIRED REF CMM 78-30-07. REPAIRED LT T/R AFT INBD AND OUTBD STANG ATTACHED BRACKETS. WORK WAS DONE IN REF CMM 78-30-07 REPAIR NR 11. INSTALLED RT ENGINE T/R INBD AND OUTBDE STANG FAIRINGS AS REQUIRED WITH NO DEFECTS NOTED. PERFORMED MULTIPLE SATISFACTORY OPERATIONAL CHECKS OF THE LT ENGINE T/R WITH NO DEFECTS NOTED AT THIS TIME. WORK WAS DONE IN REF WITH AMM 78-80-00 AND THRUST REVERSER CMM 78-30-07.
